# SDR DALA2023111409364

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 OVERSIZED HOLE 1, HOLE 2 AT DOORSTOP FITTING 6 LOCATED FR68 LH. CORRECTIVE ACTION: REPAIRED PER ER/A 612628-14AD. (0063607)
